# SDR UPS99830229

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 THE FUSELAGE SKIN AT FS 1660, AFT ENTRY DOOR, AFT UPPER CORNER, HAS 5 CRACKS EXTENDING FROM FASTENER HOLES.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 53-2-0 FIG 18.
